The asymptotic behavior of the diffraction peak in classical scattering

Andrew Majda, Michael E. Taylor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)639-669
Number of pages31
JournalCommunications on Pure and Applied Mathematics
Volume30
Issue number5
DOIs
StatePublished - 1977

Fingerprint

Diffraction
Asymptotic Behavior
Scattering

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The asymptotic behavior of the diffraction peak in classical scattering. / Majda, Andrew; Taylor, Michael E.

In: Communications on Pure and Applied Mathematics, Vol. 30, No. 5, 1977, p. 639-669.

Research output: Contribution to journalArticle

Majda, Andrew ; Taylor, Michael E. / The asymptotic behavior of the diffraction peak in classical scattering. In: Communications on Pure and Applied Mathematics. 1977 ; Vol. 30, No. 5. pp. 639-669.
@article{8103f62f84bb497395b741ab28cf0b1d,
title = "The asymptotic behavior of the diffraction peak in classical scattering",
author = "Andrew Majda and Taylor, {Michael E.}",
year = "1977",
doi = "10.1002/cpa.3160300507",
language = "English (US)",
volume = "30",
pages = "639--669",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - The asymptotic behavior of the diffraction peak in classical scattering

AU - Majda, Andrew

AU - Taylor, Michael E.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84980162906&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980162906&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160300507

DO - 10.1002/cpa.3160300507

M3 - Article

VL - 30

SP - 639

EP - 669

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -